MAUDE Adverse Event Report: RESTOR3D, INC. ITOTAL IDENTITY CR TOTAL KNEE REPLACEMENT

RESTOR3D, INC. ITOTAL IDENTITY CR TOTAL KNEE REPLACEMENT
Model Number TCR-301-1113
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of production record indicates the device wa manufactured to specification.It was reported that the patient fell, which likely caused the tibial loosening.It cannot be definitively determined if the component contributed to the failure mode.
 
Event or Problem Description
Patient is having revision procedure to address tibial component loosening from (b)(6) 2025 total knee replacement.

Brand Name
ITOTAL IDENTITY CR TOTAL KNEE REPLACEMENT
Common Device Name
TOTAL KNEE REPLACEMENT
Manufacturer (Section D)
RESTOR3D, INC.
Manufacturer (Section G)
RESTOR3D,INC.
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27705
MDR Report Key23657871
Report Number3004153240-2025-00022
Device Sequence Number4824732
Product Code JWH
UDI-Device IdentifierM572TCR3011113011
UDI-PublicM572TCR3011113011
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K230846
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberTCR-301-1113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale